E2=12.5 seems too low. Many will loose libido, have joint aches, mental confusion and loss of energy.
Some are adex over-responders and need 1/8th to 1/4 mg/week. You will have to experiment and note changes. Libido and mental clarity are the fast responders. Expect to feel changes significantly in 7-10 days. Those who are over responders will feel the effects of crashed E2 levels very quickly, in a day or two.
E2 in the lower 20's is considered a good target. There is not much data about those with abnormal E2 needs.
Your original E2 was high enough to cause estrogen poisoning. When you started adex, if you felt some fleeting positive changes in libido and mental that was the gone, you blasted through the "sweet spot" into the effects of E2 too low.
More info on the over 35 lifter where TRT imposed estrogen poisoning over long periods of time are dealt with. Some effects simply will not show up with a 10 week cycle.